Christy - I have forunately not gotten the severe rash that some folks have. I did get a slight rash on my lower leg but the use of 1% hydrocortisone has done the trick for me. I also get small quarter sized red splotches at my interferon injection site each week. The 1% hydrocortisone lotion helps with that as well, although I also use lubiderm for sensitve skin lotion.
Oh by the way my leg rash did not show up until the end of week 6 I am now in week 9 and the rash is not an issue which I believe is due to the 1% hydrocortisone lotion.
The biggest thing your Dad will need is support, patience and understanding from you and the family. If he gets short, irritable, and cranky know that it is the meds doing their job and its not becasue you Dad is angry at you or family. One final thing. WATER. Make sure he drinks more water than he probably ever has. WATER, WATER WATER. Calculate his weight and divide by 2. That is the number of ounces of water he must drink each day. Me I weigh 190 so 1/2 is 95, or 95 ounces a day. Tell him not to worry about peeing too much cuz the body will adjust nicely. I was skeptical but now I firmly believe, WATER WATER WATER will make this journey easier.
Mine has started getting bad, more like pox at week 6, OTC creams, witch hazel, lots of water, vitimin e cream, soaks in Epsom salts, anything to not go crazy with it, I also use eye drops all the time and bought hypo allergenic makeups and mascara, when its real icky I also use half a pain med, Prep h
- Incivek Information for Consumers
- Incivek Information for Healthcare Professionals (includes dosage details)
- Side Effects of Incivek (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2011 • 1 answer
Posted 6 Jul 2012 • 6 answers
Posted 25 Nov 2012 • 2 answers
Posted 23 Nov 2013 • 3 answers
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Posted 17 Apr 2015 • 1 answer